American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] R. J. Schoof. Class groups of complex quadratic fields . Math. Comp. 41 (1983) 295-302. MR 701640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Theresa P. Vaughan. The discriminant of a quadratic extension of an algebraic field . Math. Comp. 40 (1983) 685-707. MR 689482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard H. Hudson and Kenneth S. Williams. Class number formulae of Dirichlet type . Math. Comp. 39 (1982) 725-732. MR 669664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Diaz y Diaz, Daniel Shanks and H. C. Williams. Quadratic fields with $3$-rank equal to $4$ . Math. Comp. 33 (1979) 836-840. MR 521299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. C. Williams and P. A. Buhr. Calculation of the regulator of ${\bf Q}(\surd D)$ by use of the nearest integer continued fraction algorithm . Math. Comp. 33 (1979) 369-381. MR 514833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Diaz y Diaz. On some families of imaginary quadratic fields . Math. Comp. 32 (1978) 637-650. MR 0485775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles J. Parry. Real quadratic fields with class numbers divisible by five . Math. Comp. 31 (1977) 1019-1029. MR 0498483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Duncan A. Buell. Small class numbers and extreme values of $L$-functions of quadratic fields . Math. Comp. 31 (1977) 786-796. MR 0439802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. D. Hendy. Corrigendum: ``The distribution of ideal class numbers of real quadratic fields'' (Math. Comp. {\bf 29} (1975), no. 132, 1129--1134) . Math. Comp. 30 (1976) 679. MR 0409403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Duncan A. Buell. Class groups of quadratic fields . Math. Comp. 30 (1976) 610-623. MR 0404205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Shanks. Class groups of the quadratic fields found by F. Diaz y Diaz . Math. Comp. 30 (1976) 173-178. MR 0399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Shanks. Corrigendum: ``Class groups of the quadratic fields found by F. Diaz y Diaz'' (Math. Comp. {\bf 30} (1976), no. 133, 173--178) . Math. Comp. 30 (1976) 900. MR 0406968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. D. Hendy. The distribution of ideal class numbers of real quadratic fields . Math. Comp. 29 (1975) 1129-1134. MR 0409402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. M. Stark. On complex quadratic fields wth class-number two . Math. Comp. 29 (1975) 289-302. MR 0369313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carol Neild and Daniel Shanks. On the $3$-rank of quadratic fields and the Euler product . Math. Comp. 28 (1974) 279-291. MR 0352042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. D. Hendy. Applications of a continued fraction algorithm to some class number problems . Math. Comp. 28 (1974) 267-277. MR 0330102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Shanks. Corrigenda: ``Quadratic fields with four invariants divisible by $3$'' (Math. Comp. {\bf 27} (1973), 183--187) by Daniel Shanks and Richard Serafin . Math. Comp. 27 (1973) 1012. MR 0330098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Shanks and Richard Serafin. Quadratic fields with four invariants divisible by $3$ . Math. Comp. 27 (1973) 183-187. MR 0330097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia